BibTeX record: journals/amc/GozukizilY07

download as .bib file

@article{DBLP:journals/amc/GozukizilY07,
  author    = {\"{O}mer Faruk G\"{o}z\"{u}kizil and
               Metin Yaman},
  title     = {Long-time behaviour of the solutions to inverse problems for parabolic
               equations.},
  journal   = {Applied Mathematics and Computation},
  year      = {2007},
  volume    = {184},
  number    = {2},
  pages     = {669--673},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.06.066},
  doi       = {10.1016/j.amc.2006.06.066},
  timestamp = {Wed, 03 Sep 2014 09:34:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/GozukizilY07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}